# SDR CALA2010081600394

- Difficulty date: August 15, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N11641
- Make and model: Boeing 737524
- Aircraft serial: 28902
- Aircraft time: 33,942 hours, 17,962 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 65C346701
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - REMOVE L-1 UPPER DOOR FITTING REMOVED AND REPLACED L-1 UPPER DOOR FITTING REF SRM 51-40-02.
